# SDR USAA051214

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 15,977 hours, 15,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1162 BEAM AT SPLICE FR 68 & 69; CORROSION LEVEL 2; TASK JA-260-53500.  REMOVED & REPLACED PER SRM 51-72-11 & IPC 53-41-04, DEFECT SIZE: 3 X 3 X .030 INCH DEEP.
